# SDR A6WA201745059

- Difficulty date: June 12, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,435 hours, 33,796 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 600310571920
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD AND INBD ATTACH ANGLES CRACKED AT BS 280, STRINGER 3L.  REPLACED INBD AND OTBD ATTACH ANGLES IAW IAW SRM 51-42-06, AND 51-42-21.
